# SDR SWAA075398

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 65,787 hours, 49,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 500b S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP CRACKED AT BS 500B, STR 1.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
